# SDR UPS99829177

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 577327577
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, WING BOX FLOORBEAM SUPPORT FITTING IS CRACKED AT STA 680 AT LBL 48. REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5773275 AND SRM 51-1-20D.
